# SDR DALA1247170914

- Difficulty date: August 26, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 1 hours, 1 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1117 L29l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME BS 1117 ANGLE CORRODED L29L TO L29R.  REPAIRED PER ERA 505970-14 REV ORIG.
